# SDR CA110929019

- Difficulty date: September 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,541 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, THE GENERATOR LIGHT ILLUMINATED 3 TIMES.  THE PILOT RESET THE GENERATOR ALL 3 TIMES.  TROUBLESHOOTING REVEALED THE STARTER GENERATOR WAS AT FAULT.  THE SUBJECT STARTER GENERATOR WILL BE SENT TO A REPAIR FACILITY TO FIND THE CAUSE.
